# SDR 2008UALA00178

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 50,675 hours, 9,698 cycles
- Engine: Pwa PW4077
- Engine time: 43,707 hours, 8,894 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Bulged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EVIDENCE OF FIRE AT FUEL HYDRAULIC DISCONNECT AREA.  HEAT SHIELD IS BURNED AND LINERS ARE DAMAGED.   DURING TROUBLESHOOTING FOUND BURNED HEAT SHIELD BUT NO HYD FLUID RESIDUE.  DISCOVERED BALLOON IN FUEL SUPPLY LINE.  AFTER REPLACING FUEL & HYD LINES, HEAT SHIELD & INSULATION, PERFORMED MOTORING TO VERIFY FIX.  REPLACEMENT FUEL LINE ALSO BALLOONED.  SECOND REPLACEMENT LINE OK.
